# SDR CALA2025082208034

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 24,727 hours, 3,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT 1F..ON FLT DECK REQUESTING MEL 3351V FOR SEAT 1F PROXIMITY LIGHT. LIGHT INOP AT THIS TIME. ADJACENT LIGHTS OPERATE AT THIS TIME. APPLIED STICKER. OK TO DEF SEAT 1F PROXIMITY LIGHT MEL 3351V APPLIED *DM* SEE PROXIMITY LIGHT & RETAINER, AS NEEDED. REMOVED AND REPLACED EMERGENCY FLOOR LIGHT AT 1F, REF AMM33-51-06, OP. CHECK GOOD. IDT INSPECTION NO LONGER REQUIRED PER GMM 09-25-05. DEFERRAL STICKERS REMOVED.
